# SDR SWAA2020012040538

- Difficulty date: January 6, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 69,382 hours, 40,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER CRACKED AT BS 663.  REPAIRED BARRIER PER SRM.
